I'm 69yrs., losing my hair, which is a side effect. My Dr. offers no advice other than "just stop taking". Help, please!
I am a hairdresser and I will tell you what I have seen work and what I know but a dermatologist is probably who you need to see, that is who treats hair loss. Stress tabs with zinc have the same vitamins in them that the "Hair" vitamins do and are alot cheaper and you only have to take 1 per day instead of 3 to 9. Hair does not actually contain vitamins, but, the formula I mentioned tells the digestive system to not just excrete the excess protein, to make hair with it. Hair is made from Protein so a high protein diet will help. Nioxin is the only treatment I have ever seen work as far as hair restorers go. Rogaine merely brings back something akin to fuzz and it will fall out if you quit using it. You can find Nioxin online and it is a bit expensive. And brush your scalp or do scalp massages to keep the blood flowing, each hair has it's own capillary and that is how it gets it's food. You might call a dermatologist for further help.
- Cenestin Information for Consumers
- Cenestin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cenestin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Aug 2009 • 1 answer
Posted 20 Jan 2010 • 1 answer
Posted 20 Mar 2010 • 1 answer
Posted 16 Jan 2012 • 1 answer
Posted 8 Apr 2014 • 1 answer